Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can I take Diabecon DS for diabetes post bypass surgery? - Online Doctor Chats

Date : 03-Jan-2014
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:My father has Diabetes and is on Insulin treatment. Earlier he was on medicines but after his bypass surgery he has been put on Insulin
Doctor:sorry about that
Doctor:please proceed
User:However even after adjusting the dosage many times his Diabeties is not within control
User:His doctor insists that Insulin is safer then medicine
Doctor:I see
Doctor:that is right
User:I have heard that Diabecon DS made by Himalaya Ayurvedic only with Insulin has good results in reducing sugar levels
User:Would you have an idea on this?
User:Can he take this ?
Doctor:I am sorry
Doctor:I am unaware of this as I am an allopath
Doctor:I cannot assure you about ayurvedic medicine
Doctor:why don't you post a query to an ayurveda specialist regarding the same?
User:Is there any ayurvedic doctor on your panel who can help
Doctor:yes sure
Doctor:there are many
Doctor:please use ask a doctor option from your dashboard
Doctor:write your query and categorize it to ayurveda
Doctor:you will be able to get an answer from the specialist
Doctor:all right?
Doctor:are you there?
User:ok sure
User:thanks..will do that
Doctor:my pleasure
Doctor:take care
User:thanks too
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor